# SDR 2011FA0000579

- Difficulty date: September 8, 2011
- Submitted: September 8, 2011
- Operation: General aviation
- Aircraft: N65647
- Make and model: Cessna 172S
- Aircraft serial: 172S9778
- Aircraft time: 3,714 hours
- System (JASC): 3100 · Indicating/Recording System
- Part: Switch
- Part number: CM35895
- Condition: Failed
- Location: Navagation Light
- Part time: 1,691 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL NAV LIGHTS INOPERATIVE ON PREFLIGHT , TROUBLESHOOT SYS FOUND SWITCH CM3589-5 FAILED, THIS IS THE 5TH SWITCH OF THIS PN CHANGED ON THIS MODLE OF ACFT.  HOURS VARY FROM 500 TO 3714.
